A1 Journal article (refereed)
Jacobian of weak limits of Sobolev homeomorphisms (2018)

Hencl, S., & Onninen, J. (2018). Jacobian of weak limits of Sobolev homeomorphisms. Advances in Calculus of Variations, 11(1), 65-73. https://doi.org/10.1515/acv-2016-0005

JYU authors or editors

Publication details

All authors or editorsHencl, Stanislav; Onninen, Jani

Journal or seriesAdvances in Calculus of Variations



Publication year2018


Issue number1

Pages range65-73

PublisherWalter de Gruyter GmbH

Place of PublicationBerliini

Publication countryGermany

Publication languageEnglish


Publication open accessNot open

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/57753

Keywordsconvergencegeometryelasticity (physical properties)mathematics

Free keywordsSobolev homeomorphism; weak limits; Jacobian

Contributing organizations

Ministry reportingYes

Reporting Year2018

JUFO rating1

Last updated on 2024-11-05 at 20:06